Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1986, Volume 27, Number 6, Pages 79–94 (Mi smj7211)  

Bi-representations of infinite-dimensional Jordan algebras

E. I. Zel'manov

Novosibirsk

Full text: PDF file (2485 kB)

English version:
Siberian Mathematical Journal, 1986, 27:6, 849–862

Bibliographic databases:

UDC: 519.48
Received: 06.02.1984

Citation: E. I. Zel'manov, “Bi-representations of infinite-dimensional Jordan algebras”, Sibirsk. Mat. Zh., 27:6 (1986), 79–94; Siberian Math. J., 27:6 (1986), 849–862

Citation in format AMSBIB
\Bibitem{Zel86}
\by E.~I.~Zel'manov
\paper Bi-representations of infinite-dimensional Jordan algebras
\jour Sibirsk. Mat. Zh.
\yr 1986
\vol 27
\issue 6
\pages 79--94
\mathnet{http://mi.mathnet.ru/smj7211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0883584}
\zmath{https://zbmath.org/?q=an:0643.17016}
\transl
\jour Siberian Math. J.
\yr 1986
\vol 27
\issue 6
\pages 849--862
\crossref{https://doi.org/10.1007/BF00970003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1986K124400008}


Linking options:
  • http://mi.mathnet.ru/eng/smj7211
  • http://mi.mathnet.ru/eng/smj/v27/i6/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:8
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022